Three weeks before i had jaundice. at that time my blood report had total bilirubin 1.1 and sgpt 138. One week before i checked again and my total bilirubin was increased to 1.4 and sgpt decreased to 67. Only medicine I am taking is himalaya Liv.52 syrup in morning. thats it. I am still getting some burps after eating food. I am feeling low in energy also, what should I do? can I eat fish, egg white? can I smoke? If not for how many days should i avoid it? Should i take any extra medicine for fast recovery??
My father is 53 yr old and he has big wounds on his both ankles from last 8 years . he had gone grafting two times but still it hvn't cured. he is not a diabetic patient. he have taken allopathic ayurvedic and homeopathic medicine. but no medicine is working.so please help us. even we don't know the name of this disease .
1. When I sit for long time - my knees start paining and I have a strong urge to stretch legs. When I stretch them, the pain is relieved.
2. Whenever I bend my knees, there is a clicking sound.
It was there from many years but have become severe since one week when winters temperature has been more low (around 7 Degree) and I have joined Gym.(20 treadmill,20 min cycling and 20 min cross trainer daily) + some strength exercises.
I am looking for ayurvedic remedies that can help me.
Do I need to get any test done?
Could it be related to calcium deficiency?
Is xray required?
Should I use a knee cab?
I just want to should not get worse as I am just 30 years old now.
This problem is more severe in right knee.
I am taking pippalyasava since 1month for my acidity . I found its description on internet "it can be safely taken for up to 3 or 4 months . Actually since I am hyper acidic , I want to use it for 1 year or 2. Will I face any health issue if I continue more than 3 months ?
Hi I heard that 3-4 drops of oil we have to put into the navel at night, it makes circulation better, is it right? I did it 4-5 times . Is it good or not . I have to stop or continue it . Is there any advantage or disadvantage of this. Please guide me.